×

Found 913 Documents (Results 1–100)

100
MathJax

Boundary value problem for system of pseudo-hyperbolic equations of the fourth order with nonlocal condition. (English. Russian original) Zbl 1465.35309

Russ. Math. 64, No. 9, 1-11 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 9, 3-14 (2020).
MSC:  35L82 35L57 35R09
PDF BibTeX XML Cite
Full Text: DOI

Solvability of a mixed problem with an integral condition for a third-order hyperbolic equation. (English. Russian original) Zbl 1448.35327

J. Math. Sci., New York 245, No. 3, 323-331 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 30-38 (2018).
MSC:  35L35 35M12
PDF BibTeX XML Cite
Full Text: DOI

Problem with nonlocal conditions, specified on parts of the boundary characteristics and on the degeneracy segment, for the Gellerstedt equation with singular coefficient. (English. Russian original) Zbl 1441.35178

Russ. Math. 64, No. 1, 58-77 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 1, 64-83 (2020).
MSC:  35M12
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software